Im day 11 into my 3rd FET cycle, which is medicated this time. Im taking Progynova 3 times daily.
Im finding that i am having incredible mood swings, im hormonal, emotional, fatigued, teary, angry, depressed...and thats just today.
Just wondering if this is relatively normal, or if im in the unlucky minority.
Im normally such a positive 'glass is half full' kind of person, but over the last two weeks, i can see that im not myself.
Does anyone have any tips for managing these mood swings, or will my poor husband just have to put up with it for another few weeks?
+ Reply to Thread
Results 1 to 1 of 1
26-10-2012 13:32 #1
Progynova side effects
By Mamaduke in forum Contraception issuesReplies: 161Last Post: 07-03-2015, 18:16
By becandabub in forum Pro-VaccinationReplies: 4Last Post: 28-07-2012, 14:35
By dandelion in forum IVFReplies: 11Last Post: 16-07-2012, 18:11
Cryosite Family Cord Blood & Tissue BankCryosite has been providing Cord Blood Banking services for over 14 years, and is the trusted choice of Australian ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
What is your weekly budget?Family Finances
Time share for holidaysGeneral Travelling with Kids Tips
Lite & Easy ???Second Trimester Chat
ongoing chat threadGeneral Chat
The Vampire Diaries LAST EPISODEMovies / Music / Books / TV Chat
Egg Donation in Greece #5Egg Donation
A - Z of baby girl namesGames & fun stuff